Side Effects SUCK

As I am currently on Lamotrigine, and still having seizures I do get very annoyed with the side effects.

I am currently suffering daily from sickness, which means being sick before and after seizures as well as just generally throughout the day. I’ll wake up feeling nauseous and go to bed feeling the same, with absolutely no respite in between. So this, mixed with finger nails peeling off, my skin feeling like it is stretching, pulling and red raw and weight gain it makes it feel like it’s sometimes just not worth it. I’m having the same amount of seizures a day (albeit not for as long, or as bad) as I was before being on the medication, just feeling awful along side it as well…

I know it’s all trial and error, but it’s feeling like a lot of error at the moment, and I’ve genuinely looked in to the VNS implant that apparently can work wonders for temporal epilepsy, though surgery isn’t something to be taken lightly.

Leave a Reply

Your e-mail address will not be published. Required fields are marked *